# SDR CALA2015031793438

- Difficulty date: March 13, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 100,952 hours, 15,774 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EEL INOPERATIVE AT SEAT ROWS 19 RT - 23 RT.  REPLACED BATTERY & POWER SUPPLY M01209 IAW MM 33-51-07 PG 201.  OPERATIONS CHECKED NORMAL.
